Belskiy Denis Valerievich

Belskiy Denis Valerievich



Publications

    Not a complete list of articles 1, 2, 3, 4.

    Ä. Â. Áåëüñüêèé, Ïðî ôàêòîðèçàöiéíi ëàíöþæêè i ðiçíèöåâå ðiâíÿííÿ Êîðòåâåãà – äå Ôðiçà, Íåëií. êîëèâàííÿ, 27, ¹ 2, 151–167 (2024).

    Belskiy, D. On Some Particular Solutions of Factorizing Chains. J Math Sci 282, 899–911 (2024). https://doi.org/10.1007/s10958-024-07224-8

    Pelyukh, G.P., Belskiy, D.V. On Some Nonlinear Functional-Differential Equations of Neutral Type with Linear Deviations of the Argument. J Math Sci 277, 291–297 (2023). https://doi.org/10.1007/s10958-023-06833-z

    Pelyukh, H.P., Bel’skyi, D.V. Comparison Theorems from the Theory of Monotone Dynamical Systems for Linear Systems of Functional-Differential Equations with Linearly Transformed Argument. J Math Sci 270, 307–314 (2023). https://doi.org/10.1007/s10958-023-06348-7

    Pelyukh, H.P., Bel’skyi, D.V. Asymptotic Limits of the Solutions of Linear Systems of Functional-Differential Equations with Linear and Constant Delays. J Math Sci 263, 258–267 (2022). https://doi.org/10.1007/s10958-022-05924-7

    Pelyukh, G.P., Bel’skii, D.V. Nonlinear Functional-Differential Equation of Neutral Type with Linear Deviation of the Argument. J Math Sci 274, 60–75 (2023). https://doi.org/10.1007/s10958-023-06571-2

    Pelyukh, G.P., Bel’skii, D.V. Asymptotic Behavior of the Solutions of Functional-Differential Equation with Linearly Transformed Argument. J Math Sci 253, 263–275 (2021). https://doi.org/10.1007/s10958-021-05226-4

    Pelyukh, G.P., Bel’skii, D.V. Asymptotic Behavior of the Solutions of a Functional-Differential Equation with Linearly Transformed Argument. Ukr Math J 72, 78–97 (2020). https://doi.org/10.1007/s11253-020-01764-3

    Pelyukh, G.P., Bel’skii, D.V. Asymptotic Properties of the Solutions of Inhomogeneous Functional-Differential Equation with Linearly Transformed Argument. J Math Sci 246, 410–428 (2020). https://doi.org/10.1007/s10958-020-04748-7

    Pelyukh, G.P., Bel’skii, D.V. Asymptotic Bounds for the Solutions of Functional and Functional-Differential Equations with Constant and Linear Delays. Ukr Math J 71, 1429–1455 (2020). https://doi.org/10.1007/s11253-020-01724-x

    Pelyukh, G.P., Bel’skii, D.V. Asymptotic Properties of the Solutions of Functional-Differential Equation with Linearly Transformed Argument. J Math Sci 243, 240–278 (2019). https://doi.org/10.1007/s10958-019-04538-w

    Pelyukh, G.P., Bel’skii, D.V. Asymptotic Estimates for the Solutions of a Functional-Differential Equation with Linear Delay. Ukr Math J 71, 145–156 (2019). https://doi.org/10.1007/s11253-019-01630-x

    Bel’skii, D.V., Pelyukh, G.P. Asymptotic Bounds for the Solutions of a Functional-Differential Equation with Linearly Transformed Argument. J Math Sci 238, 215–223 (2019). https://doi.org/10.1007/s10958-019-04230-z

    Bel’skii, D.V., Pelyukh, G.P. On the Asymptotic Properties of Solutions of Functional-Differential Equations with Linearly Transformed Argument. J Math Sci 236, 225–237 (2019). https://doi.org/10.1007/s10958-018-4108-2

    Bel’skii, D.V., Pelyukh, G.P. On the Asymptotic Properties of the Solutions of Some Functional Equations. J Math Sci 229, 367–389 (2018). https://doi.org/10.1007/s10958-018-3683-6

    Bel’skii, D.V., Pelyukh, G.P. On the Asymptotic Properties of Solutions of Some Functional-Differential Equations. J Math Sci 226, 197–239 (2017). https://doi.org/10.1007/s10958-017-3529-7

    Bel’skii, D.V., Pelyukh, G.P. Asymptotic Properties of the Solutions of Systems of Nonlinear Functional-Differential Equations with Linearly Transformed Argument. J Math Sci 217, 367–384 (2016). https://doi.org/10.1007/s10958-016-2979-7

    Bel’skii, D. Investigation of Stability in the Case of Neutral Linear Approximation. J Math Sci 215, 285–295 (2016). https://doi.org/10.1007/s10958-016-2838-6

    Bel’skii, D., Pelyukh, G.P. On the Asymptotic Properties of Solutions of One Functional-Differential Equation with Linearly Transformed Argument. J Math Sci 201, 263–287 (2014). https://doi.org/10.1007/s10958-014-1988-7

    Pelyukh, G.P., Bel’skii, D. On the asymptotic properties of the solutions of a linear functional-differential equation of neutral type with constant coefficients and linearly transformed argument. J Math Sci 194, 374–403 (2013). https://doi.org/10.1007/s10958-013-1535-y

    Bel’skii, D.V. On the behavior of solutions of systems of linear functional differential equations with constant coefficients and linearly transformed argument in the neighborhood of a singular point. Nonlinear Oscill 12, 447–455 (2009). https://doi.org/10.1007/s11072-010-0087-z

    Bel’skii, D.V. On the asymptotic properties of solutions of linear functional differential equations with linearly transformed argument. Nonlinear Oscill 11, 153–157 (2008). https://doi.org/10.1007/s11072-008-0020-x

    Pelyukh, G.P., Bel’skii, D.V. On asymptotic properties of solutions of functional differential equations with linearly transformed argument. Nonlinear Oscill 10, 137–153 (2007). https://doi.org/10.1007/s11072-007-0011-3

    Bel’skii, D. On asymptotic properties of solutions of linear differential functional equations with linearly transformed argument. Nonlinear Oscill 9, 166–172 (2006). https://doi.org/10.1007/s11072-006-0035-0

    Pelyukh, G.P., Bel’skii, D.V. On the behavior of solutions of linear functional differential equations with constant coefficients and linearly transformed argument in neighborhoods of singular points. Ukr Math J 57, 1957–1967 (2005). https://doi.org/10.1007/s11253-006-0041-5

    Áåëüñêèé Ä. Â. Îá îãðàíè÷åííûõ íà R+ ðåøåíèÿõ ëèíåéíûõ ñèñòåì äèôôåðåíöèàëüíî-ôóíêöèîíàëüíûõ óðàâíåíèé ñ ïîñòîÿííûìè êîýôôèöèåíòàìè è ëèíåéíî ïðåîáðàçîâàííûì àðãóìåíòîì è èõ ñâîéñòâàõ// ÄÀÍ Óêðàèíû. – 2005. - ¹8. – ñ. 10-14.

    Bel’skii, D.V. On Asymptotic Properties of Continuously Differentiable Solutions of Quasilinear Functional Differential Equations. Nonlinear Oscill 8, 1–6 (2005). https://doi.org/10.1007/s11072-005-0033-7

    Bel’skii, D.V. On properties of solutions of functional differential equations continuously differentiable on (0, +∞). Nonlinear Oscill 7, 292–300 (2004). https://doi.org/10.1007/s11072-005-0013-y

    Bel'skii, D.V. On the Asymptotic Properties of Solutions of Linear Functional Differential Equations with Constant Coefficients and Linearly Transformed Argument. Nonlinear Oscillations 7, 47–51 (2004). https://doi.org/10.1023/B:NONO.0000041794.34121.f5

    Copyright © 2007 Institute of Mathematics